GoodSense® Night Time Cold and Flu Multi Symptom Original

SKU# 29113m

GoodSense® Night Time Cold and Flu Multi Symptom Original

SKU# 29113m
5 out of 5 Customer Rating

Flash Sale - Limited Time Offer

$2.99 - $4.99
Please make your selection
-
+
GoodSense® Night Time Cold and Flu Multi Symptom Original
$2.99 - $4.99
  • Select Styles for Availability
This product is FSA eligible

Frequently bought together

Compare to Vicks® NyQuil® Cold & Flu active ingredients, Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, Doxylamine Succinate 12.5 mg. This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks® NyQuil® Cold & Flu.

This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms for up to 6 hours while you sleep. GoodSense® Night Time Cold and Flu Multi Symptom Original relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. This nighttime cold and flu relief medicine helps to relieve coughing so you can rest.

Compare to Vicks® NyQuil® Cold & Flu active ingredients, Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, Doxylamine Succinate 12.5 mg. This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks® NyQuil® Cold & Flu.

You might also like

New Arrivals